MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL BONE IMPACTOR; HIP INSTRUMENTS : IMPACTORS

DEPUY FRANCE SAS - 3003895575 CORAIL BONE IMPACTOR; HIP INSTRUMENTS : IMPACTORS
Catalog Number L93205
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Implant date, explant date: device is an instrument and is not implanted/explanted.Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Johnson and johnson (b)(4) reported mdr staff has indicated bone tamp impactor is worn and damaged.The handle was found to be cracked.Product is no longer functional and replacement is required.The instrument associated with this report was not returned.With no more information and no instrument returned to examine, a root cause cannot be determined for this instrument.Based on the investigation, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance (b)(4).
 
Event or Problem Description
Mdr staff has indicated product l93606 (bone tamp impactor) was worn and damaged.The handle was found to be cracked.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Johnson and johnson canada reported mdr staff has indicated bone tamp impactor is worn and damaged.The handle was found to be cracked.Product is no longer functional and replacement is required.The instrument associated with this report was not returned.With no more information and no instrument returned to examine, a root cause cannot be determined for this instrument.Based on the investigation, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance sep 419.Device history lot : null.Device history batch : null.Device history review : null.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Johnson and johnson canada reported mdr staff has indicated bone tamp impactor is worn and damaged.The handle was found to be cracked.Product is no longer functional and replacement is required.The instrument associated with this report was not returned.With no more information and no instrument returned to examine, a root cause cannot be determined for this instrument.Based on the investigation, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance sep 419.

Brand Name
CORAIL BONE IMPACTOR
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8332566
Report Number1818910-2019-84246
Device Sequence Number154897
Product Code HWA
UDI-Device Identifier10603295260707
UDI-Public10603295260707
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL93205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer02/16/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1